MathSciNet Relay Station
MathSciNet bibliographic data
MR2597223 93B05 (34A08 93B03 93C05)
Kaczorek, Tadeusz Fractional positive linear systems. Kybernetes 38 (2009), no. 7-8, 1059–1078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement